# SDR EE4Y2022020515088

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 02702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, IT WAS FOUND THE SIDEBOX BEAM FLANGE AT LH IN S15 FR 43 AREA WITH CRACK
ACTION:
PERFORMED PERMANENT REPAIR AT THE SIDEBOX BEAM FLANGE AT LH IN S15 FR 43 AREA PER ALLEGIANT EO # E5331-0009 AND E5331-0010. THIS EO, BASED ON SB A320–53–1251 REV 04, INTRODUCES A FULL LIFE SOLUTION FOR THE TORSION BOX LOWER SIDESHELL, LEFT SIDE. TESTS REVEALED THE POTENTIAL FOR FATIGUE ISSUES ON THE HORIZONTAL FLANGE OF THE TORSION BOX. THIS EO (CONFIG 001 AND 002) PROVIDES THE DETAILS TO REPLACE THE OLD SMALL BRACKET WITH A NEW INTEGRAL BRACKET, EMBODIMENT OF THIS MODIFICATION LOCALLY STRENGTHENS THE TORSION BOX. ACCOMPLISHMENT OF THIS EO/SB CANCELS THE INSPECTION REQUIREMENTS OF SERVICE BULLETIN A320-53-1258. THIS EO REPLACES EO 5331-02 WHICH WERE WRITTEN FOR THE PREVIOUS SB REVISION.AD REQUIRES MODIFICATION OF THE AIRCRAFT ON OR BEFORE 48000TFC/96000TFH. THIS MODIFICATION MAY ALSO BE ACCOMPLISHED AFTER EXCESSIVE CRACK FINDINGS ON INITIAL INSPECTIONS
